# SDR SWIA202265411

- Difficulty date: February 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR BEAM IS CORRODED BETWEEN F.S. 559.0+112 F.S. 574.     (C-CHECK RO 4/20/2022)    REPAIRED LBL 27.00 FLOORBEAM BETWEEN F.S. 559.00+112 AND F.S. 574.00 I.A.W. BOMBARDIER CRJ200 SRM 53-00-43 REV.38B, DATED 11/25/2020 AND MHIRJ REO 601R-53-51-618 REV.--, DATED 2022-03-21. COMPLIED WITH SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY. NO CHANGE WEIGHT AND BALANCE. REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
